Jump to content
CrazyBoards.org

Recommended Posts

i have been taking seroquel for 4 months now and even though im vegetarian and work out, my weight has balloned from 125 to 160!! im thinking of going off my meds cold turkey.... is there any advice any can give me? oh, i dropped my shrink cause she was a nut job too. any advice would be wonderful!! thanks!

Link to comment
Share on other sites

Stopping your meds cold turkey is really just never a good idea. My advice would be to find another doctor, and either work out a tapering schedule for your meds, or work on finding different meds that might work better for you without such problematic side effects.

Link to comment
Share on other sites

Stopping your meds cold turkey is really just never a good idea. My advice would be to find another doctor, and either work out a tapering schedule for your meds, or work on finding different meds that might work better for you without such problematic side effects.

thanx, by husband thinks i should taper off too. and i think that is the best idea. thanks for the input doll!!

Link to comment
Share on other sites

  • 2 weeks later...

i just moved and unfortunatly i cant use my insurance here...... i wish i could get to a better doc cause my last one was a kook......im a very emotional person and the thing i hate most about my meds was i cant feel.. anything. i didnt feel sadness, happiness, empathy, sympathy, u name it. i feel so hollow and empty. i feel like a good cry sometimes cleanses the soul, and i havent been able to do that. im not sure whats worse.. not being able to feel or feeling too much which unfortunatly are my choices right now.

Ok. Going off your meds at all, especially if you're bipolar, is really dumb. The best bet is to find a doctor that doesn't suck and find meds that actually work for you. Being off of meds can actually help push along the brain damage that the bipolar causes, yanno?

All things considered, the Paxil probably isn't helping things along too much, either. However, just going off stuff isn't a good solution. Get thee to a physician that doesn't suck and try, try to get on something that works instead of just going off your meds, ok?

Link to comment
Share on other sites

  • 1 month later...

I have been on meds my whole life, in November I can off them and I wish I wouldn't have I am not seeing a doctor at this time. things are really getting bad. I am losing control of my life. I am very upset all the time, I am seeing things more and more. My moods are up and down. I don't sleep normal hours. So if anyone is thinking of going off their meds I would have to say please don't. The outcome can only be negative.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...